# SDR TWAA9812501

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 3980001
- Condition: Worn
- Location: Center Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOVE FL 300 COULD NOT PUMP FUEL FROM CENTER TANK.  TURNED OFF LEFT TANK PUMPS AND DESCENDED IN ALTITUDE AND CENTER TANK STARTED FEEDING.  RETURNED TO MCI.  REPLACED BOTH CENTER TANK FUEL BOOST PUMPS.  CHECK-C 2-28-98 MCI.
